BibTeX record journals/ejc/Fu10

download as .bib file

@article{DBLP:journals/ejc/Fu10,
  author    = {Shishuo Fu},
  title     = {A proof of Bressoud's conjecture related to the Rogers-Ramanujan identities},
  journal   = {Eur. J. Comb.},
  volume    = {31},
  number    = {8},
  pages     = {2141--2148},
  year      = {2010},
  url       = {https://doi.org/10.1016/j.ejc.2010.06.004},
  doi       = {10.1016/j.ejc.2010.06.004},
  timestamp = {Fri, 12 Feb 2021 13:40:54 +0100},
  biburl    = {https://dblp.org/rec/journals/ejc/Fu10.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics